Skip to Content

Can the depo contraceptive jab cause the skin between front & back to split?

Responses (2)

bipolar4life 14 Apr 2011

u mean the depo shot for birth control? no way hon i was on it for years and years and never had a problem with mmy skin. just a little poke. I would call your pharmacy and also the doctor who administered it to u
good luck hon lol janymak

tmc2306 15 Apr 2011

I've been having the jab for the last 6 years, but I think I've been experiencing side effects.
I've seen my GP, 3 different consultants and still I get splits between front & back passage.
I was wondering whether there was a link between medical issue & the depo jab???

LaurieShay 14 Apr 2011

Hey tmc,

Can you explain further what you are experiencing? The injection of depo provera should not cause a problem of skin splitting. If what you describe is an open wound then please get medical attention.

Laurie

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions